✨ New Arrivals Just Dropped!Explore
HomeStore

Nuromol Dual Action Pain Relief Tablets 48s

Product image 1
1 / 2

Nuromol Dual Action Pain Relief Tablets 48s

Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.
Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief* than paracetamol alone.
  • Back Pain
  • Period Pain
  • Cold & Flu symptoms
  • Muscular Pain
  • Sore Throat
  • Rheumatic Pain and non serious Arthritic Pain
  • Dental Pain
  • Migraine Headache
  • Tension Headache
  • Headache
  • Reduces Fever

Active Ingredients

Each tablet has: Ibuprofen 200mg and Paracetemol 500mg
    Dosage

    Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).

    Take the recommended dose only.
    Do not take for more than 3 days at a time, except with your doctor's advice.
    Do not give to children under 12 years of age. Nurofen for Children products are available.

    Warnings
    Do not use if you have a stomach ulcer.
    Medicines have benefits and some may have risks. Always read the label and use only as directed. Incorrect use could be harmful.
    If symptoms persist or side effects develop please talk to your Healthcare Professional
    Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.
    Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief* than paracetamol alone.
    • Back Pain
    • Period Pain
    • Cold & Flu symptoms
    • Muscular Pain
    • Sore Throat
    • Rheumatic Pain and non serious Arthritic Pain
    • Dental Pain
    • Migraine Headache
    • Tension Headache
    • Headache
    • Reduces Fever

    Active Ingredients

    Each tablet has: Ibuprofen 200mg and Paracetemol 500mg
      Dosage

      Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).

      Take the recommended dose only.
      Do not take for more than 3 days at a time, except with your doctor's advice.
      Do not give to children under 12 years of age. Nurofen for Children products are available.

      Warnings
      Do not use if you have a stomach ulcer.
      Medicines have benefits and some may have risks. Always read the label and use only as directed. Incorrect use could be harmful.
      If symptoms persist or side effects develop please talk to your Healthcare Professional
      $20.47
      Nuromol Dual Action Pain Relief Tablets 48s
      $20.47

      Description

      Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.
      Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief* than paracetamol alone.
      • Back Pain
      • Period Pain
      • Cold & Flu symptoms
      • Muscular Pain
      • Sore Throat
      • Rheumatic Pain and non serious Arthritic Pain
      • Dental Pain
      • Migraine Headache
      • Tension Headache
      • Headache
      • Reduces Fever

      Active Ingredients

      Each tablet has: Ibuprofen 200mg and Paracetemol 500mg
        Dosage

        Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).

        Take the recommended dose only.
        Do not take for more than 3 days at a time, except with your doctor's advice.
        Do not give to children under 12 years of age. Nurofen for Children products are available.

        Warnings
        Do not use if you have a stomach ulcer.
        Medicines have benefits and some may have risks. Always read the label and use only as directed. Incorrect use could be harmful.
        If symptoms persist or side effects develop please talk to your Healthcare Professional